Alert archive / Virginia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 2, 2019, 4:12 PM EDT for Bedford County, Botetourt County, Rockbridge County, Virginia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2019, 4:12 PM EDT (20:12 UTC)
- Expired
- May 2, 2019, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bedford County, VA, Botetourt County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 96 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706
WUUS51 KRNK 022012
SVRRNK
VAC019-023-163-022100-
/O.NEW.KRNK.SV.W.0039.190502T2012Z-190502T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
412 PM EDT Thu May 2 2019
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
South central Rockbridge County in west central Virginia...
Northeastern Bedford County in south central Virginia...
East central Botetourt County in west central Virginia...
* Until 500 PM EDT
* At 411 PM EDT, a severe thunderstorm was located over Peaks Of
Otter Summit, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buchanan...
Glasgow...
Big Island...
Coleman Falls...
and Snowden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3746 7925 3738 7964 3751 7970 3764 7943
3763 7942 3762 7944 3761 7944 3760 7942
3761 7940 3759 7938 3753 7935 3750 7929
TIME...MOT...LOC 2011Z 240DEG 11KT 3748 7957
HAIL...1.00IN
WIND...60MPH
$$
SK2 follow-up statements
232
WWUS51 KRNK 022031
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
431 PM EDT Thu May 2 2019
VAC163-022040-
/O.CAN.KRNK.SV.W.0039.000000T0000Z-190502T2100Z/
Rockbridge VA-
431 PM EDT Thu May 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTH CENTRAL ROCKBRIDGE COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3746 7925 3740 7952 3740 7953 3750 7961
3755 7952 3753 7950 3757 7944 3759 7945
3760 7942 3759 7938 3753 7935 3750 7929
TIME...MOT...LOC 2030Z 264DEG 21KT 3746 7947
$$
VAC019-023-022100-
/O.CON.KRNK.SV.W.0039.000000T0000Z-190502T2100Z/
Bedford VA-Botetourt VA-
431 PM EDT Thu May 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR
NORTHEASTERN BEDFORD AND EASTERN BOTETOURT COUNTIES...
At 430 PM EDT, a severe thunderstorm was located over Sedalia, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Big Island...
Sedalia...
Coleman Falls...
Snowden...
and Boonsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3746 7925 3740 7952 3740 7953 3750 7961
3755 7952 3753 7950 3757 7944 3759 7945
3760 7942 3759 7938 3753 7935 3750 7929
TIME...MOT...LOC 2030Z 264DEG 21KT 3746 7947
HAIL...1.00IN
WIND...60MPH
$$
SK996
WWUS51 KRNK 022057
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
457 PM EDT Thu May 2 2019
VAC019-023-022107-
/O.EXP.KRNK.SV.W.0039.000000T0000Z-190502T2100Z/
Bedford VA-Botetourt VA-
457 PM EDT Thu May 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN BEDFORD AND EASTERN BOTETOURT COUNTIES WILL EXPIRE AT
500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3746 7925 3740 7952 3740 7953 3750 7961
3755 7952 3753 7950 3757 7944 3759 7945
3760 7942 3759 7938 3753 7935 3750 7929
TIME...MOT...LOC 2057Z 240DEG 11KT 3750 7938
$$
SKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:23 PM EDT, 49 minutes earlier.
Area forecast discussion, May 2, 3:23 PM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 323 PM EDT Thu May 2 2019 .SYNOPSIS... The area will remain in a warm and humid air mass with scattered showers and storms across the region until a cold front crosses the region late Saturday into Saturday night. High pressure will start to build into the region, and be in place across the region through at least Wednesday. The chance of showers and storms will start to increase again Thursday into Friday with the approach of another cold front. && .NEAR TERM /THROUGH FRIDAY/... As of 300 PM EDT Thursday... Scattered showers and storms will continue the remainder of the afternoon hours and into the early evening hours across the same general region as they exist currently. The bulk of the activity was along and perhaps one tier of counties east of the crest of the Blue Ridge. Another cluster of showers and storms were generally along and south of Route 460 between Blacksburg and Bluefield and points south. Additional migration of the activity farther east into the VA and NC Piedmont region is also expected. Limited if any showers and storms are expected in the Danville, VA area and points south and east of there. This activity was situated within a warm and humid airmass in advance of an approaching shortwave trough. This feature is expected to sharpen in amplitude heading through tonight and into Friday. This translation will have the effect of creating a temporary shortwave ridge across our region later tonight into at least the first half of Friday. This will place the region within a less favorable regime for shower and storm development on Friday morning. However, development is expected Friday afternoon in advance of the approaching cold front, however, coverage will be focused more across the southwestern and western sections of the area as compared to today's activity. As evening approaches the activity will be heading eastward through the area in advance of the associated front. The Storm Prediction Center has placed roughly the western half of the region tomorrow and tomorrow night with a Marginal risk of severe weather. Damaging winds are the greatest threat. Temperatures will remain on the mild side. Low temperatures tonight will range from the mid to upper 50s across the mountains with readings around 60 to the lower 60s across the Piedmont. High temperatures on Friday will range from the upper 70s to around 80 across the mountains with low to mid 80s across the Piedmont. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 254 PM EDT Thursday... Generally should be unsettled most of this period as slow moving front edges east and southeast from the mid-Atlantic to central MS Valley Friday evening to east of the piedmont by Sunday evening. Several waves of low pressure and upper vorts will bring periodic episodes of showers and thunderstorms. The models are showing better clustering toward high pops in the mountains Friday evening, the somewhat drier late Friday night into early Saturday morning, as one vort axis moves east of the piedmont by 8am Sat. The next arrives across the mountains by midday, with a better shortwave along the front moving across the Ohio Valley into PA by Sat afternoon. Some upper divergence and stronger low level forcing. Mid level lapse rates are not overly impressive, but low level lapse rates should be fairly steep Saturday afternoon especially along/east of the Blue Ridge. SBCapes will be around 1000 or more in the piedmont, and marginal risk per SPC looks fine for now, so expect some gusty winds and marginally severe hail potential east of the Blue Ridge Sat afternoon. Surface wave along the front will slide into northern VA by Sunday morning with continued high pops into Sat night/Sunday morning, with drier air starting to work into the mountains late in the day, though upper trough axis may stay west of the area into Sunday night, the deeper moisture should be east of us. Temps will stay above normal through the period, though lows may close in toward normal Sunday night. Confidence is good for shower and storm chances through the period, with Saturday looking like the more active day. && .LONG TERM /MONDAY THROUGH THURSDAY/... As of 125 PM EDT Thursday... High pressure settles over the area Monday into Tuesday with building 5h heights. Ridge breaks down midweek with approach of a front and strong trough in the middle of the country. Will see pops increasing but temps will stay above normal. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... As of 130 PM EDT Thursday... Mainly VFR conditions prevail across the region. Isolated to scattered showers and storms have developed across the area, and are expected to continue doing so through the afternoon. The greatest concentration will be along and just east of the crest of the Blue Ridge. Patchy MVFR conditions are possible for ceilings across the mountains, and for brief, isolated sub-VFR conditions for areas under the heavier showers and storms. As we head through the evening hours, showers and storms will gradually dissipate from southeast to northwest. Patchy sub-VFR ceilings will linger across the mountains. Showers and storms will be at a minimum through the morning and early afternoon. A best isolated showers are possible along and west of a KLWB-KTNB line. Most ceilings through the morning will be low end VFR with patchy MVFR conditions, especially across the mountains. Winds through the forecast period will be light from the south or southwest during the daylight hours and light and variable overnight. METAR observations are not available in our system for any of our ASOS terminal sites. Until they return, will maintain a "AMD NOT SKED" remark at the impacted TAF forecast locations. EXTENDED AVIATION DISCUSSION... A weak cold front will cross the area Friday evening and night. Look for increased coverage of showers and storms with localized sub-VFR conditions with the associated cloud cover, showers and storms. A stronger cold front will cross the region Saturday night. Anticipate another round of showers and storms with a greater coverage of sub-VFR conditions. Sunday, winds will be gusty from the northwest behind the exiting cold front, and most locations will return to VFR. The exception of will be some upslope clouds/scattered showers across the southeast West Va mountains. Monday and Tuesday VFR conditions and lighter and variable winds are expected as high pressure builds into the area. Late in the day Tuesday, winds will start to increase from the south as the center of the high shifts east. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...DS NEAR TERM...DS SHORT TERM...WP LONG TERM...WP AVIATION...DS
Hazardous weather outlook, May 2, 3:33 PM EDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 333 PM EDT Thu May 2 2019 NCZ005-006-VAZ058-059-031945- Rockingham-Caswell-Halifax-Charlotte- 333 PM EDT Thu May 2 2019 This Hazardous Weather Outlook is for north central North Carolina and south central Virginia. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>003-018-019-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508- 031945- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles- Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA- Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst- Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 333 PM EDT Thu May 2 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue into the evening hours. A few of the storms may produce winds with gusts around 40 mph, small hail, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms are expected Friday afternoon and evening. Some of these storms could be on the strong side, with damaging winds the greatest severe threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004-020-VAZ043>047-031945- Stokes-Yadkin-Henry-Pittsylvania-Campbell-Appomattox-Buckingham- 333 PM EDT Thu May 2 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue into the evening hours. A few of the storms may produce winds with gusts around 40 mph, small hail, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 2, 3:22 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
322 PM EDT Thu May 2 2019
NCZ003-004-019-020-VAZ032-022015-
Stokes-Yadkin-Surry-Wilkes-Patrick-
322 PM EDT Thu May 2 2019
...STRONG THUNDERSTORMS WILL AFFECT THE FOOTHILLS AND PIEDMONT OF
NORTH CAROLINA...
Until 415 PM EDT.
At 321 PM EDT, strong thunderstorms extended from near Cana...
through Mountain Park and Roaring River...to Elkville. Movement was
east at 15 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Mount Airy...
North Wilkesboro...
Elkin...
Wilkesboro...
and Fairview.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3607 8141 3610 8149 3625 8109 3656 8071
3656 8061 3661 8062 3658 8015 3620 8055
3609 8085 3606 8088 3606 8098 3603 8107
3604 8120 3600 8132
TIME...MOT...LOC 1921Z 275DEG 14KT 3657 8064 3638 8084 3624 8100 3609
8142
MBSLocal storm report, May 2, 3:29 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
329 PM EDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL CLOVERDALE 37.37N 79.92W
05/02/2019 E0.88 INCH BOTETOURT VA PUBLIC
&&Local storm report, May 2, 3:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
348 PM EDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM FLASH FLOOD 3 W ROCKY MOUNT 37.00N 79.94W
05/02/2019 FRANKLIN VA FIRE DEPT/RESCUE
HIGH WATER FLOODED HOPKINS ROAD, RESULTING
IN ONE CAR BECOMING STRANDED. FIRE DEPT ON
SCENE FOR WATER RESCUE.
&&
WPSpecial weather statement, May 2, 3:56 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
356 PM EDT Thu May 2 2019
VAZ023-034-022045-
Botetourt-Bedford-
356 PM EDT Thu May 2 2019
...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF BEDFORD AND
BOTETOURT COUNTIES...
Until 445 PM EDT.
At 355 PM EDT, strong thunderstorms extending from near Daleville to
Peaks Of Otter Recreation Area. Movement was northeast at 10 mph.
Wind gusts up to 50 mph and nickel size hail are possible with these
storms.
Locations impacted include...
Buchanan...
Troutville...
Fincastle...
Nace...
and Arcadia.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3755 7952 3753 7950 3754 7948 3754 7938
3740 7959 3742 7998 3756 7982
TIME...MOT...LOC 1955Z 230DEG 10KT 3745 7990 3745 7962
MBSSpecial weather statement, May 2, 4:04 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
404 PM EDT Thu May 2 2019
VAZ010-011-022045-
Giles-Bland-
404 PM EDT Thu May 2 2019
...A STRONG THUNDERSTORM WILL AFFECT Bland and Western Giles
Counties...
Until 445 PM EDT.
At 403 PM EDT, a strong thunderstorm was located over Bastian, moving
northeast at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Bland...
Narrows...
Peterstown...
Rocky Gap...
and Bastian.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3730 8099 3729 8097 3731 8090 3735 8085
3737 8087 3740 8080 3720 8074 3706 8118
3718 8123
TIME...MOT...LOC 2003Z 240DEG 18KT 3716 8113
SKLocal storm report, May 2, 4:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
405 PM EDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG ROCKY MOUNT 37.00N 79.89W
05/02/2019 FRANKLIN VA 911 CALL CENTER
TREE DOWN ON POWER LINES. TIME ESTIMATED BY
RADAR.
&&The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 12:32 PM EDT | Special Weather Statement | RNK | Carroll | 43 min |
| May 2, 1:06 PM EDT | Special Weather Statement | RNK | City of Roanoke | 24 min |
| May 2, 1:21 PM EDT | Special Weather Statement | RNK | Carroll | 54 min |
| May 2, 1:25 PM EDT | Special Weather Statement | RNK | Franklin | 35 min |
| May 2, 1:59 PM EDT | Special Weather Statement | RNK | Montgomery, City of Radford | 31 min |
| May 2, 2:04 PM EDT | Special Weather Statement | RNK | Floyd | 26 min |
| May 2, 2:19 PM EDT | Areal Flood Advisory | RNK | Carroll | 17 min |
| May 2, 2:26 PM EDT | Special Weather Statement | RNK | Bedford | 34 min |
| May 2, 2:30 PM EDT | Special Weather Statement | RNK | Franklin | 60 min |
| May 2, 2:35 PM EDT | Areal Flood Warning | RNK | Carroll | 3 hr |
| May 2, 2:48 PM EDT | Areal Flood Advisory | RNK | Amherst, Bedford, Botetourt, Rockbridge | 3 hr |
| May 2, 2:50 PM EDT | Areal Flood Advisory | RNK | Franklin | 3 hr |
| May 2, 2:59 PM EDT | Special Weather Statement | RNK | Amherst | 61 min |
| May 2, 3:13 PM EDT | Special Weather Statement | RNK | Bland, Tazewell | 47 min |
| May 2, 3:56 PM EDT | Special Weather Statement | RNK | Botetourt | 49 min |
| May 2, 3:58 PM EDT | Flash Flood Warning | RNK | Bedford, Botetourt | 4 hr |
| May 2, 4:04 PM EDT | Special Weather Statement | RNK | Bland | 41 min |
| May 2, 4:19 PM EDT | Special Weather Statement | RNK | Botetourt | 41 min |
| May 2, 4:57 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 48 min |
| May 2, 4:58 PM EDT | Special Weather Statement | RNK | Alleghany, Rockbridge, City of Covington | 62 min |
| May 2, 5:14 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Campbell, City of Lynchburg | 46 min |
| May 2, 5:57 PM EDT | Special Weather Statement | RNK | Appomattox | 48 min |
| May 2, 6:07 PM EDT | Special Weather Statement | RNK | Tazewell | 38 min |
| May 2, 6:21 PM EDT | Special Weather Statement | RNK | Buckingham | 24 min |
| May 2, 6:42 PM EDT | Areal Flood Advisory | RNK | Tazewell | 3 hr |
| May 2, 6:45 PM EDT | Special Weather Statement | RNK | Buckingham | 60 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.